MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S4 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S4 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2042
Medical Device Problem Codes Naturally Worn (2988); Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2013, the primary surgery was performed via tka with the implants in question.The surgery was completed successfully without any surgical delay.On (b)(6) 2023, the spin out of the insert was suspected.The revision surgery is scheduled on (b)(6) 2023 to remove the insert.No further information is available.The revision surgery was performed on (b)(6) in the afternoon.After opening the wound, it was confirmed the inside forward lip of the insert was worn.The surgeon removed the insert with elevatorium.The wear was also observed on the inside rear.The surgeon tried 12.5 mm and 15 mm trials and replaced to 12.5 mm insert.The surgery was completed successfully without any surgical delay.On (b)(6) 2023, it was reported that the dislocation happened again.The wound will be opened and reconstructed on (b)(6).No further information is available.
 
Event or Problem Description
Additional information was received and stated the following: the patient spun out again when he or she was fitted with the brace on friday the 14th.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the provided lot code was not valid.

Brand Name
PFC SIGMARP CV TB/IN S4 12.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16663241
Report Number1818910-2023-07143
Device Sequence Number5973082
Product Code NJL
UDI-Device Identifier10603295240822
UDI-Public10603295240822
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-2042
Device Catalogue Number962042
Device Lot Number280828
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer04/03/2023
04/13/2023
04/16/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date04/11/2023
04/14/2023
04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ4.; PFC SIGMARP CV TB/IN S4 12.5.; SIGMA CR150 CEM SZ 4 RT.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown